# SDR DLM90071341

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591143283
- Condition: Cracked
- Location: Fs 1476
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1476 UPPER FUSELAGE RIGHT SKIN IS CRACKED BELOW LOWER FORWARD VERTICAL STABILIZER FAIRING.  REPAIRED SKIN AT FS 1476 BELOW VERTICAL STABILIZER FAIRING  IAW DELTA EA 464026-14AD.  REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY.  ADDITIONAL ENGINEERING AUTHORIZATION (ERA REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT.
